# SDR CA000511025

- Difficulty date: February 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 10,231 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6710 · Main Rotor Control
- Part: Fitting
- Part number: 366A54108800
- Condition: Broken
- Location: Accumulator
- Component: Hyd Accumulator
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

(CAN) THE PILOT WAS MAKING AN APPROACH WHEN THE ROTOR RPM STARTED TO OVERSPEED. HE CONTROLLED THE RPM USING THE THROTTLE AND ABORTED THE APPROACH. HE FLEW TO A MAINTENANCE BASE WHERE HE CONDUCTED A RUN-ON LANDING WITHOUT FURTHER INCIDENT. INVESTIGATION REVEALED THAT THE FITITNG ON THE ACCUMULATOR HAD FAILED.
